MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number MF-410335
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called to report, right side rupture.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient called to report right side rupture.Device was explanted.Later, hcp reported called to report right side replacement from textured to smooth due to the patients concern of the product.Later, hcp reported double capsule and patient deformity.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d.9, h.3, h.6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: exposure: unable to observe as it is not related to the manufacturing process.Anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.Rupture: not observed.Visibility/palpability: unable to observe as it is not related to the manufacturing process.Double capsule: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Device has been explanted and replaced.
 
Event or Problem Description
Patient reported right side rupture via mri.Healthcare professional later reported "biocell recall." healthcare professional additionally reported "textured" and "hole, non-specific." device has been explanted, replaced, and discarded.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, b1, b5, b6, d4, d6b, e1, g2, h4, h6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, h4.
 
Event or Problem Description
Patient called to report right side rupture.Later, hcp reported called to report right side replacement from textured to smooth due to the patients concern of the product.Later, hcp reported double capsule and patient deformity.Device was explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key19535747
Report Number9617229-2024-15118
Device Sequence Number17748564
Product Code FTR
UDI-Device Identifier10888628003460
UDI-Public(01)10888628003460(10)2729419(11)150416(17)200316
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Catalogue NumberMF-410335
Device Lot Number2729419
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer02/05/2025
03/26/2025
04/29/2025
07/14/2025
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date02/26/2025
04/17/2025
05/20/2025
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight100 KG
Patient RaceAmerican Indian Or Alaskan Native